Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




60 Publications

2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, Xiao-Huan Li, and Qiao-Li Dong. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms 84 (2020): 365–88. https://doi.org/10.1007/s11075-019-00758-y.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577
Shehu, Yekini, and Olaniyi S. Iyiola. “Weak Convergence for Variational Inequalities with Inertial-Type Method.” Applicable Analysis, 2020, 1–25. https://doi.org/10.1080/00036811.2020.1736287.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Yekini, and Aviv Gibali. “New Inertial Relaxed Method for Solving Split Feasibilities.” Optimization Letters, 2020. https://doi.org/10.1007/s11590-020-01603-1.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu, Yekini, and Olaniyi S. Iyiola. “Projection Methods with Alternating Inertial Steps for Variational Inequalities: Weak and Linear Convergence.” Applied Numerical Mathematics 157 (2020): 315–37. https://doi.org/10.1016/j.apnum.2020.06.009.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu, Yekini, Qiao-Li Dong, Lu-Lu Liu, and Jen-Chih Yao. “New Strong Convergence Method for the Sum of Two Maximal Monotone Operators.” Optimization and Engineering, 2020. https://doi.org/10.1007/s11081-020-09544-5.
View | Files available | DOI
 

Search

Filter Publications